# SDR DALA2018072504673

- Difficulty date: July 23, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N892AT
- Make and model: Boeing 717-200
- Aircraft serial: 55044
- Aircraft time: 39,141 hours, 26,867 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FWD CENTER AISLE CEILING EMERGENCY EXIT SIGN COVER IS LOOSE. MAINTENANCE REATTACHED THE EXIT SIGN. OPERATIONAL CHECK IS GOOD.
